BibTeX record journals/jota/ZhouS15

download as .bib file

@article{DBLP:journals/jota/ZhouS15,
  author    = {Weijun Zhou and
               Dongmei Shen},
  title     = {Convergence Properties of an Iterative Method for Solving Symmetric
               Non-linear Equations},
  journal   = {J. Optimization Theory and Applications},
  volume    = {164},
  number    = {1},
  pages     = {277--289},
  year      = {2015},
  url       = {https://doi.org/10.1007/s10957-014-0547-1},
  doi       = {10.1007/s10957-014-0547-1},
  timestamp = {Sun, 28 May 2017 13:22:43 +0200},
  biburl    = {https://dblp.org/rec/journals/jota/ZhouS15.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics